# SDR COA9860245

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7514771
- Condition: Leaking
- Location: Nr 3 Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC SYSTEM FAILED DURING FLIGHT.  REPLACED LEAKING BALL ATTENUATOR LINE ON PUMP 3A.
